# SDR CALA2021120102201

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: LOWERSKIN
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF INCH CRACK AT LH HORIZONTAL STABILIZER LOWER SKIN AT STATIO N 129.5 APPROX. 1'' FROM LEADING EDGE (REF. AAR NR 99916788). REMOVED DAMAGE CRACK & REPAIRED AREA ON L/H HORZ LOWER SKIN AT S TA 129.5 APPROX. 1'' FORM LEADING EDGE IAW B737-800 SRM 55-10-01- 2R-11 THIS REPAIR IS A CATEGORY B & REQUIRED REPEAT INSPECTION G IVEN AT B737-800 SRM 55-10-01-2R-11-STEP 5 TABLE 204 (WORK ACCOM PLISHED BY V931931 & AAR QC V935163). INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS.
